# SDR AWXA0000791

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 43,309 hours, 24,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300189
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, RT OVERWING EMERGENCY PATHWAY LIGHTING INOP.  REMOVED AND REPLACED FLOOR MOUNTED LIGHT MODULE, OPS CHECK GOOD.
